Skip navigation
Please use this identifier to cite or link to this item: http://ela.kpi.ua/handle/123456789/8112
Title: К проблеме оценки качества двоичных псевдослучайных последовательностей для систем защиты информации
Authors: Марковский, А. П.
Виноградов, Ю. Н.
Поважная, Н. С.
Issue Date: 2009
Publisher: Век+
Citation: Марковский А. П. К проблеме оценки качества двоичных псевдослучайных последовательностей для систем защиты информации / Марковский А. П., Виноградов Ю. Н., Поважная Н. С. // Вісник НТУУ «КПІ». Інформатика, управління та обчислювальна техніка : збірник наукових праць. – 2009. – № 50. – С. 118–124. – Бібліогр.: 8 назв.
URI: http://ela.kpi.ua/handle/123456789/8112
Appears in Collections:Вісник НТУУ «КПІ». Інформатика, управління та обчислювальна техніка: збірник наукових праць, № 50

Files in This Item:
File Description SizeFormat 
50_21.pdf194.54 kBAdobe PDFThumbnail
View/Open
Show full item record


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.